# SDR UALA2013072305172

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 52,950 hours, 13,973 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Structure
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AISLE EXIT SIGN AT 16AB HAS BLANK BACK TRIM COVER MISSING.  EXIT SIGN BACK TRIM COVER MISSING .  INSTALLED EXIT SIGN LENS COVER AT POS 16AB OK FOR SERVICE.
